• Feb 07, 2023 News!IJMO will adopt Article-by-Article Work Flow   [Click]
  • Aug 25, 2023 News!Vol. 13, No. 3 has been published with online version.   [Click]
  • Dec 21, 2023 News!Vol. 13, No. 4 has been published with online version.   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2015 Vol.5(2): 128-134 ISSN: 2010-3697
DOI: 10.7763/IJMO.2015.V5.448

Model Approximate Method of Complex System

Juan Chen, Yuqin Liu, Shi’ang Qi, and Qing Guo

Abstract—During the internal model control of multivariate multiple time delay system, process model is very important in the design of controller, but complicated mathematical model is often encountered in decoupled multivariable multiple time delay system and needs to be reduced order. So this paper proposes a low order identification structure and an optimization method for model approximation of the complex model containing the time delay and non-minimum phase parts. In this paper, with the adoption of Pade approximation, a suboptimal approximate algorithm is used for the model approximation and model identification. The integral square error index and the frequency-domain integral square error index, as well as the integral time absolute error index is used to evaluate the approximate model comprehensively. Simulation results show that using the proposed model identification structure and adopting the suboptimal approximate algorithm to deal with this kind of approximation, that can get an approximate model that well reveals the dynamic characteristics of system and has a high approximation precision.

Index Terms—Model approximation, complicated model, suboptimal approximate algorithm, error performance index.

Juan Chen, Yuqin Liu, and Qing Guo are with the School of Information Science and Technology, Beijing University of Chemical Technology, Beijing 100029, China (e-mail: jchen@ mail.buct.edu.cn, liuyuqinbuct@163.com, guoqing@mail.buct.edu.cn).
Shi’ang Qi is with the School of Huazhong University of Science and Technology, Hubei 430074, China (e-mail:15801299065@qq.com)


Cite: Juan Chen, Yuqin Liu, Shi’ang Qi, and Qing Guo, "Model Approximate Method of Complex System," International Journal of Modeling and Optimization vol. 5, no. 2, pp. 128-134, 2015.

Copyright © 2008-2024. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com